Application of the trial equation method for solving some nonlinear evolution equations arising in mathematical physics


Gurefe Y., SÖNMEZOĞLU A. , MISIRLI E.

PRAMANA-JOURNAL OF PHYSICS, vol.77, no.6, pp.1023-1029, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 6
  • Publication Date: 2011
  • Doi Number: 10.1007/s12043-011-0201-5
  • Title of Journal : PRAMANA-JOURNAL OF PHYSICS
  • Page Numbers: pp.1023-1029
  • Keywords: Trial equation method, KdV equation, K (m, n) equation, dual-power law, soliton solution, SOLITARY-WAVE SOLUTIONS, EXP-FUNCTION METHOD, BURGERS-TYPE EQUATIONS, EXTENDED TANH METHOD, COMPOUND KDV-TYPE, EXPLICIT, ORDER, TERMS

Abstract

In this paper some exact solutions including soliton solutions for the KdV equation with dual power law nonlinearity and the K (m, n) equation with generalized evolution are obtained using the trial equation method. Also a more general trial equation method is proposed.